# SDR MTNA20210910001

- Difficulty date: September 10, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N950FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0056
- Aircraft time: 18,039 hours, 17,489 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lock
- Condition: Faulted
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW DOOR EMERGENCY EXIT LOCK WILL NOT UNLOCK. DOOR CANNOT BE OPENED FROM EITHER THE INSIDE OR OUTSIDE. REPAIR IS IN PROGRESS.
